SMOOTHINGS OF SINGULARITIES AND SYMPLECTIC TOPOLOGY

2013-01-01
Bhupal, Mohan Lal
Stipsicz, Andras I.
We review the symplectic methods which have been applied in the classification of weighted homogeneous singularities with rational homology disk (QHD) smoothings. We also review the construction of such smoothings and show that in many cases these smoothings are unique up to symplectic deformation. In addition, we describe a method for finding differential topological descriptions (more precisely, Kirby diagrams) of the smoothings and illustrate this method by working out a family of examples.

Citation Formats
M. L. Bhupal and A. I. Stipsicz, “SMOOTHINGS OF SINGULARITIES AND SYMPLECTIC TOPOLOGY,” DEFORMATIONS OF SURFACE SINGULARITIES, vol. 23, pp. 57–97, 2013, Accessed: 00, 2021. [Online]. Available: https://hdl.handle.net/11511/69968.